# SDR AALA202206069977

- Difficulty date: May 26, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 59,953 hours, 24,851 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL LOWER SKIN ACCESS PANEL 342BB CRACKED ON EDGE OF FASTENER HOLE. **SUPPLEMENTAL REPORT FOR AALA202206039977: FABRICATED NEW ACCESS PANEL 342BB PER DRAWING #182A4002 AND PER GPM SECTION 27.22.** (CLOSED)
